# SDR HEEA0013363

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Part number: 222312712001
- Condition: Damaged
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN AND DAMAGED. REPLACED WITH SERVICEABLE PART.
